English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A determinantal approach to irrationality

MPS-Authors
/persons/resource/persons236533

Zudilin,  Wadim
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Zudilin, W. (2017). A determinantal approach to irrationality. Constructive Approximation, 45(2), 301-310. doi:10.1007/s00365-016-9333-7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0851-8
Abstract
There is no abstract available